# SDR SWIA200211614

- Difficulty date: December 24, 2002
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 9,479 hours, 8,864 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 FAILURE INFLIGHT.  DURING CRUISE FLIGHT THE RT ITT WAS 50 DEGREES HIGHER THAN ENGINE NR 1 WITH A REDUCTION OF N1 ON ENGINE NR 2 OF 4 PERCENT.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY IAW CRJ MM 71-00-00 DUE TO COMPRESSOR BLADE DAMAGE.
